# SDR RU3A20141107040

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL600*
- Aircraft serial: 5588
- Aircraft time: 3,200 hours, 1,427 cycles
- Engine: Ge CF343B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT 14TH STAGE DUCT LIGHT RED ILLUMINATED WITH RED MASTER CAUTION LIGHT.  REPAIRED LEAK AT 14TH STAGE BLEED AIR VLV.
